跳到主要內容

臺灣博碩士論文加值系統

(44.200.171.74) 您好!臺灣時間:2022/08/12 20:29
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

: 
twitterline
研究生:高宏旻
研究生(外文):Gao Hong-Min
論文名稱:GBBM方程初值問題之研究
論文名稱(外文):The initial value problem for the GBBM equation
指導教授:左太政左太政引用關係
指導教授(外文):Tso Tai-Cheng
學位類別:碩士
校院名稱:國立高雄師範大學
系所名稱:數學系
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2002
畢業學年度:90
語文別:英文
論文頁數:27
中文關鍵詞:GBBM
外文關鍵詞:GBBM
相關次數:
  • 被引用被引用:0
  • 點閱點閱:162
  • 評分評分:
  • 下載下載:8
  • 收藏至我的研究室書目清單書目收藏:0
In this paper we shall establish the global existence and uniqueness of the solution of the initial value problem for the GBBM equation
u_t+u^pu_x-u_{xxt}=0, p≧1
with initial data u(x, 0) = g(x) where g(x)εH^n, n≧1.
We also study the property of continuous dependence on the specified data of the solutions for the GBBM equation.

In this paper we shall establish the global existence and uniqueness of the solution of the initial value problem for the GBBM equation
u_t+u^pu_x-u_{xxt}=0, p≧1
with initial data u(x, 0) = g(x) where g(x)εH^n, n≧1.
We also study the property of continuous dependence on the specified data of the solutions for the GBBM equation.

1 Introduction 1
2 The relevant function spaces 4
3 The Main results 6
4 Continuous Dependent 16
A Appendix 19
Reference 21

[1] Amick C. J., Bona J. L., and Schonbek M. E., Decay of solutions of some nonlinear wave equations, Journal of Differential equations, Vol. 81, No. 1, 1-49, 1989.
[2] Benjamin T. B., Bona J. L., and Mahony J. J., Model equations for long waves in nonlinear dispersive systems, Phil. Trans. of R. Sci. Series A., 272, 47-78, 1972.
[3] Bona J. L., and Dougalis V. A., An initial- and boundary-value problem for a model equation for propagation of long waves, Journal of Mathematical Analysis and Applications, 75, 503-522, 1980.
[4] Bona J. L., and Luo L., Decay of solutions to nonlinear, dispersive wave equations, Differential and integral equations, Vol. 6, No. 5, 961-980, 1993.
[5] Bona J. L., and Schonbek M. E., Travelling-wave solutions to the Korteweg-de Vries-Burgers equation, Proceedings of the Royal Society of Edinburgh, 101A, 207-226, 1985.
[6] Bona J. L., and Smith R., The initial value problem for the Korteweg-de Vries equation, Philos. Trans. Roy. Soc. London Ser. A., 278, 555-601, 1975.
[7] Bona J. L., and Zhang B. Y., The initial-value problem for the forced Korteweg-de Vries equation, Proceedings of the Royal Society of Edinburgh, 126A, 571-598, 1996.
[8] Canosa J., and Gazdag J., The Korteweg-de Vries-Burgers equation, Journal of Computational Physics, 23, 393-403, 1977.
[9] Ching G. I., The existence theory of the initial-boundary value problem for the GBBM equation, thesis, National Kaohsiung Normal University, 1998.
[10] Cohen A., Solutions of the Korteweg-de Vries equation from irregular data, Duke Math. J., 45, 149-181, 1978.
[11] Gardner C. S., Greene J. M., Kruskal M. D., and Miura R. M., A method for solving the Korteweg-de Vries equation, Phys. Rev. Letters, 19, 1095-1097, 1967.
[12] Hsieh C. F., Existence theory of the modified BBM equation, thesis, National Kaohsiung Normal University, 1995.
[13] Kenig C. E., Ponce G., and Vega L., Oscillatory integrals and regularity of dispersive equations, Indiana University Mathematics Journal, Vol. 40, No. 1, 33-69, 1991.
[14] Liu B. P., and Pao C. V., Green's function method for periodic traveling wave solutions of the KdV equation, Applicable Analysis, 14, 293-301, 1983.
[15] Mei M., Large-time behavior of solution for generalized Benjamin-Bona-Mahony-Burgers equations, Nonlinear Analysis, 33, 699-714, 1998.
[16] Robinson C., Dynamical systems. Stability, Symbolic, Dynamics, and Chaos., Boca Raton, Fla. : CRC Press, 144-145, 1999.
[17] Royden H. L., Real analysis, 3rd ed., Prentice Hall, Englewood Cliffs, 1988.
[18] Rudin W. Real and complex analysis, 3rd., New York: McGraw-Hill, 1987.
[19] Tso T. C., Existence of solution of the modified Benjamin-Bona-Mahony-Burgers equations, Chinese J. Math., 24, 327-336, 1996.
[20] Tso T. C., Existence theory of the initial value problem for the GBBM equation, Southeast Asian Bull. Math., 1997.
[22] Whitham G. B., Linear and nonlinear wave equations, New York: Wiley, 1974.
[23] Yosida K., Functional Analysis, 6th ed., Springer-Verlag, Berlin, 1980.

QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top